Dragana Jankov Maširevć
Dragana Jankov Maširevć
Assistant Professor, Department of Mathematics, J.J. Strossmayer University of Osijek
Potvrđena adresa e-pošte na mathos.hr - Početna stranica
NaslovCitiranoGodina
Two-sided inequalities for the extended Hurwitz–Lerch Zeta function
HM Srivastava, D Jankov, TK Pogány, RK Saxena
Computers & Mathematics with Applications 62 (1), 516-522, 2011
512011
An extended general Hurwitz–Lerch zeta function as a Mathieu (a, λ)-series
D Jankov, T Pogány, RK Saxena
Applied mathematics letters 24 (8), 1473-1476, 2011
232011
Turán type inequalities for Krätzel functions
Á Baricz, D Jankov, TK Pogány
J. Math. Anal. Appl 388 (2), 716-724, 2012
222012
Integral representations for Neumann-type series of Bessel functions 𝐼_ {𝜈}, 𝑌_ {𝜈} and 𝐾_ {𝜈}
Á Baricz, D Jankov, T Pogány
Proceedings of the American Mathematical Society 140 (3), 951-960, 2012
162012
On the coefficients of Neumann series of Bessel functions
D Jankov, TK Pogány, E Süli
Journal of mathematical analysis and applications 380 (2), 628-631, 2011
162011
Neumann series of Bessel functions
A Baricz, D Jankov, TK Pogány
Integral transforms and special functions 23 (7), 529-538, 2012
152012
Integral representation of Schlömilch series
D Jankov, TK Pogány
J. Classic. Anal 1 (1), 75-84, 2012
142012
On generalized Hurwitz-Lerch Zeta distributions occurring in statistical inference
RK Saxena, TK Pogány, R Saxena, D Jankov
Acta Univ. Sapientiae Math 3 (1), 43-59, 2011
142011
Integral representation of first kind Kapteyn series
Á Baricz, D Jankov, TK Pogány
Journal of mathematical physics 52 (4), 043518, 2011
122011
(p, q)-extended Bessel and modified Bessel functions of the first kind
DJ Maširević, RK Parmar, TK Pogany
Results in Mathematics 72 (1-2), 617-632, 2017
112017
On an identity for zeros of Bessel functions
Á Baricz, DJ Maširević, TK Pogány, R Szász
Journal of Mathematical Analysis and Applications 422 (1), 27-36, 2015
92015
Andreev-Korkin Identity, Saigo Fractional Integration Operator and LipL (α) Functions
D Jankov, TK Pogány
Журнал математической физики, анализа, геометрии 8 (2), 144-157, 2012
62012
On coefficients of Kapteyn-type series
D Jankov, T Pogány
Mathematica slovaca 64 (2), 403-410, 2014
52014
Integral expressions for series of functions of hypergeometric and Bessel types
D Jankov
PhD thesis, Zagreb: Department of Mathematics, Faculty of Science …, 2011
52011
On new formulas for the cumulative distribution function of the noncentral Chi-Square distribution
DJ Maširević
Mediterranean journal of mathematics 14 (2), 66, 2017
42017
Summations of Schlömilch series containing modified Bessel function of the second kind terms
DJ Maširević
Integral Transforms and Special Functions 26 (4), 273-281, 2015
32015
New summations of Neumann series of modified Bessel functions
DJ Maširevic, TK Pogány
The Journal of Analysis 23, 47-57, 2015
32015
Series of Bessel and Kummer-type functions
Á Baricz, DJ Maširević, TK Pogány, DJ Maširević, TK Pogány
Springer, 2017
22017
Summations of Schlömilch series containing Struve function terms
DJ Maširević
Georgian Mathematical Journal 23 (3), 363-366, 2016
22016
Tri klasična problema
D Jankov, I Papić
Osječki matematički list 12 (1), 11-19, 2012
22012
Sustav trenutno ne može provesti ovu radnju. Pokušajte ponovo kasnije.
Članci 1–20